Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Invariance of the homology of a lattice


Author: John Mather
Journal: Proc. Amer. Math. Soc. 17 (1966), 1120-1124
MSC: Primary 06.30
DOI: https://doi.org/10.1090/S0002-9939-1966-0202645-0
MathSciNet review: 0202645
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. H. Dowker, Homology groups of relations, Ann. of Math. 56 (1952), 84-95. MR 0048030 (13:967d)
  • [2] J. Folkman, The homology groups of a lattice, Rand Corp. Report, 1964.
  • [3] P. J. Hilton, An introduction to homotopy theory, Cambridge Univ. Press, Cambridge, 1953. MR 0056289 (15:52c)
  • [4] G.-C. Rota, On the foundations of combinatorial theory. I, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 2 (1964), 340-368. MR 0174487 (30:4688)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.30

Retrieve articles in all journals with MSC: 06.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0202645-0
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society